MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CA SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CA SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 1450261
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a lower than expected vitros calcium (ca) result was obtained from a single quality control level processed on a vitros xt 7600 integrated system.A definitive assignable cause could not be determined.A possible cause of this event could be a non-reactive cartridge, where the integrity of the foil wrapper was compromised during shipment or storage on site, exposing the slides to ambient conditions, though this could not be verified.The lower than expected vitros ca result was isolated to a single slide cartridge.The event is consistent with a slide cartridge that has been exposed to ambient conditions.Acceptable vitros ca results were obtained from an alternate slide cartridge from the same slide lot.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a lower than expected vitros calcium (ca) result was obtained from a single quality control level processed on a vitros xt 7600 integrated system.Biorad multiqual level 3 lot 56760 result of 7.8 mg/dl vs the expected result of 12.22 mg/dl biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.Twenty-four patient samples were processed during the timeframe of the event and generated negatively biased vitros ca results.None of the negatively biased results were reported outside of the laboratory.All 24 samples were retested using a slide cartridge other than the affected cartridge, and the customer considered the repeat results to be the expected results for the samples.The customer did not provide any specific data concerning the 24 affected samples.There were no allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS CHEMISTRY PRODUCTS CA SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key23015562
Report Number1319809-2025-00075
Device Sequence Number18598181
Product Code CJY
UDI-Device Identifier10758750009114
UDI-Public(01)10758750009114(17)260201(11)240831(10)035906855681
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Catalogue Number1450261
Device Lot Number0359-0685-568
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown